# SDR DXTA200803120

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE SELECTED DOWN ON LANDING.    VERIFIED BULB INOP ON LT GEAR INDICATION REMOVED ALL GEAR INDICATING BULBS AND REPLACED WITH NEW FUNCTION CHECK GOOD (4 TOTAL) JACKED ACFT PERFORMED GEAR RESET AND BLEED PROCEDURE AFTER EMERGENCY GEAR BLOWDOWN PER MM 32-01-00 RESERVICED  N2 AND HYDRAULIC RESERVOIR OPS CHECK GOOD DOWNJACKED ACFT RETURNED TO SERVICE. SERVICE PERFORMED IAW MM 12-13-01
